# SDR R7MR34404

- Difficulty date: December 13, 2001
- Submitted: January 24, 2002
- Operation: Air carrier
- Aircraft: N407SJ
- Make and model: Bell 407
- Aircraft serial: 53422
- Engine: Allsn 250C47B
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Panel
- Part number: 407070620145
- Condition: Cracked
- Location: Fuselage
- Part time: 958 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PANEL CRACKED BEYOND SERVICEABLE LIMITS.  REPLACED WITH NEW UNIT, CORRECTED PROBLEM.
